# SDR UIEA20200611275

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,888 hours, 18,998 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, APU DID NOT START.  PERFORMED A BITE, NO FAULTS NOTED.  APU OIL QTY SHOWED ZERO.  AFTER RESET APU OIL SHOWED FULL.  STARTED NORMAL IAW AMM 45-41-00.
